MAUDE Adverse Event Report: RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number SP2100X26B
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging water inside the blower.There was no serious patient harm or injury that occurred or was reported.The ventilator was returned to third-party service center for evaluation, error codes related to the oxygen blending module, o2 and the display were observed.Evt_obm_valve_failure means the o2 proportional valve that controls the flow of o2 to the blower inlet is mechanically stuck closed or open.Evt_o2_flow_stuck means the o2 flow communication ceased, and the sensor is reporting the same value.Evt_o2_pressure_railed_low means the o2 pressure sensor railed to maximum negative value.The oxygen blending module sub-assembly was replaced to address these issues.Evt_ui_backlight_fail means the backlight is blank in any state other than ¿off¿.Therapy will still be provided based on current settings but will not be able to modify the settings.Evt_touchscreen_fail means the touch screen is unresponsive.Therapy will still be provided based on current settings but will not be able to modify the settings.The display was replaced to address these issues.Additionally, during evaluation of the device at the third-service center, an error code related to the monitor pressure sensor, error codes related to voltage, and an error code related to sensor drift were observed.Evt_mon_press_railed_low means the monitor pressure sensor railed to maximum negative value.Evt_voltage_3vs3_fail likely means the 3.3v supply rail exceeded or dropped below threshold due to component tolerance/drift.Evt_voltage_5vs2_fail likely means the 5v supply rail exceeded or dropped below threshold due to component tolerance/drift.Evt_drift_debug means the sensor offset during drift calculation is too high.The system board was replaced to address these issues.These errors are not related to the reportable errors listed above.Also, the blower assembly showed signs of corrosion due to humidity; the machine flow sensor, tubing low flow o2, blower bellows seal and tubing fio2 were contaminated, but there was no report of malfunction/error due to contamination; vanity cover was found to be damaged.Necessary parts replaced to address issues.These issues are not related to the reportable errors.

Brand Name
LIFEVENT EVO2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23279656
Report Number2518422-2025-110953
Device Sequence Number18331568
Product Code CBK
UDI-Device Identifier00606959057456
UDI-Public(01)00606959057456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP2100X26B
Device Catalogue NumberSP2100X26B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown